| Model Number |
DTBB1Q1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/23/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product(s): a 4298 lead, implanted: (b)(6) 2018.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) system was explanted - 11 days after a routine device replacement procedure - and later replaced due to an infection.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was later reported that after the explant and before the replacement, a temporary pacing lead was used while antibiotic therapy was given.
Additional Manufacturer Narrative
Product event summary : the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.If information is provided in the future, a supplemental report will be issued.